i am Bargavi from TN.before asking your suggestions let me present my case history.please tolerate friends it going to be a lengthy one.
it all started when i was diagnosed with papillary cancer-thyroid at the age of 18 when i was doing college.as per my doctors suggestion i got my entire thyroid gland removed and ever since i am consuming eltroxin-300mg to suppress TSH, calcium-500mg, iron everyday.every year i stop eltroxin for 30 days, let my TSH rise above 30 and take in a radio-active iodine capsule followed by a whole-body scan after 4 days to make sure my cancer hasn’t come back.after this process i increase my eltroxin intake gradually by taking 100mg-week 1, 200mg-week 2 and 300mg from week 3.
today i am 21. this year’s procedure ended on february 4th.my tsh rose to 93.i am suffering severe hair fall ever since.i ve taken biomin tablets for 3 weeks and now i am taking essvit also using kera xl hair serum for about 10 days but nothing seems to improve.
i am getting pimples which re red, big, takes weeks to disappear since december and it disappears leaving a big dark spot.as for my regimen i use
aha glow face wash-in morning and night
himalaya neem face wash after getting home
suncote sunscreen and on top of it lakme perfect radince compact(i was using lakme 9 to 5 till january)
my doc prescribed me tretin-0.025% pimple cream which i use only at night.
i don’t use moisturiser because of my oily skin but when needed i use Johnson baby oil.for spots i ve fed up on medical products and currently i am using only turmeric when i am home.on working days i use spadigaram stone (the one our grandpa uses after shaving).
i ve tried glyco-6 cream it gave me pimples so did suncros sunscreen and kojivit.benzac was good but it didnt work on my aggressive pimples and on my mild pimples it left a dark dark spot.
please note friends i ve a mild case of dandruff for which i am using biotique-margosa shampoo and i got stress issues too.cos i am a CMA-finalist appearing on june 2014.
any advice ll be useful to me.thank you in advance.
@boss since you ve been already using retino and saw no difference i think you can quit that and use glycoA.normally i would suggest to start with glyco6 but since you already use AHAglow and sefpil which has 5% GA you skin must be right now tolerant to 12%GA.still try using it on alternate nights and if no irritation occurs, you can use it liberally.Good Luck!
HI Bargavi ,
Good Evening !!
U got the morning part right about Sebamed or A Derma followed by Nadoxin and Aloe Gel .. I have replaced Aloe Gel with Sebamed Face Gel since yesterday..
But in the evening part u got a little confused i think.. My doc prescribed Moiz Cleansing lotion both morning and evening.. But in its place I am using Sebamed in the morning and Himalaya in evening.. Then the doc prescribed to use Rejuglow and kojivit on alternate nights after cleansing .. Nadoxin was to be applied only in morning.. But i tweaked the regime.. As i am not applying rejuglow or kojivit so i am applying nadoxin both in morning and at night..
Himalaya doesnt dry out my skin.. But using Sebamed twice a day does dries out my face.. So i am ok with sebamed and himalaya morning and evening..
Doctor prescribed me Vitamin E capsules as i developed knee pain after starting with Isotretinoin.. Although my dosage of Isotret is not very high but still i feel stiffness in my knees and muscles around it.. Its been 20 days i have taking Isotret… He initially asked me to take 20mg per day but then i started with 20mg alternate days .. Now seeing the knee pain he also told me to take alternate days only.. The biggest problem with my doc is he has moved out of my city and comes once in a month or whenever he can.. So that makes his accessibility very difficult in case of urgency.. He asked me to come in a month too but by the time he comes here which ic mid may it will be 1.5 months on the treatment..
About the hairfall medicine i was already on these medicines long long before this acne trauma started .. But stopped it since two months to avoid so many medicines in my body system .. But now with Isotretinoin i have to start them again.. These anti hairfall meds were not prescribed by this dermat.. This dermat prescribed me Follihair along with Isotretinoin..
I am planning to go to another dermat in this upcoming week.. Also i am planning to keep nadoxin gel for morning part and apply clindamycin (clindac-A) OR A-CN cream at night .. Since past week i am seeing a lot of big pimples on my forehead which are getting inflamed and pus filled.. Also tiny red pimples on my cheeks are also coming up.. So either nadoxin alone with low dose of Isotret isnt helping me to prevent new pop ups or its purging.. Dunno..
I hope A-CN cream doesnt breaks me out (as it is cream base ).. Kojivit also breaks me out at times.. thats why i stopped it..
Take Care ..
Good evening @dennisdips when i was confused if i should take isotretinoin or not i looked into @kev85 ‘s log.he said he saw considerable reduction in acne on day 30.since you re taking isotretinoin on alternate days it might take a little more than a month.also he took 30mg everyday and you re taking 20mg.so try to be patient.
regarding the hairfall medicines, if you re going to take something not prescribed by your derma make sure they re safe to be taken with your acne medications.
you said you got sensitive skin which might with all the medications cause inflamed pimples.A-CN is NOT a cream.IT IS A GEL.the has a tranparent gel base with aloe like-consistency.it’s base is made of aloe and allantonin.so everything in it ll ve a soothing effect on skin so i don’t see how it ll break you out.
Good Luck with the new derma!
If its gel based then nothing like it.. I will try to find it at my place.. i hope i get my hands on it.. If possible for you please put up its pic in media section or send me a link where i can see its image.. i am from north india so many a times meds are not available pan India..
Do you think its ok if i use it at night and nadoxin gel in morning ?? I dont want to use BP coz it dries out my skin …
thanks Bargavi ..
@dennisdips i ve uploaded the pics of A-CN cream.you can view it in the media section of my profile.
i think you can use it as it doesn’t ve adverse side-effects like retinoids.if nothing heels pus-filled pimples you can ve BP as last option.it won’t dry out your face when used only on the pus.
have a good day!
Thanks a ton Bargavi..
A last question.. hopefully 🙂
I am confused about one thing.. About nadoxin its generally applied on pus filled ones but can also be applied all over.. So same way A-CN cream can be applied on pus filled too ?? I know retinoids , salicylic and glycolic based products shouldnt be used on active or pus filled ones, right ..
But what clindamycin or A-CN creams ?? Can they be applied on pus filled pimples or we have to exclude them when applying ?? Any idea ?? And also about BP , can it be used on pus filled pimples ??
Both clindamycin and nicotinamide are treatment for mild to moderate acne.it is usually prescribed to people with skin irritant pimples and people who cannot tolerate retinoid based treatments.both of them, especially nicotinamide got great inflammatory effect on overall skin and is said to reduce blemishes and sun damage.so i think it can be used all over the face even on pus filled pimples.i do so and i haven’t noticed anything bad so far(15 days to be exact).A-CN works slow(not very slow) and steady.
regarding BP, BP is known for drying out skin.it should be used only on the pus.not all over the face.it is only when applied all over the face it dries out skin and darkens existing dark spots.
when applied carefully only on the pus(i keep a dot of it on the pus), BP has dried out my pus filled pimples in a couple days.it has no effect on under the skin pimples.however the current product in my regimen clindoxyl-once daily gel(1% clindamycin,5%BP)- i apply a thin layer of them in night cos now that it’s prime summer my face is really oily. it gets absorbed into the skin like in 5 seconds and the BP maintains my face normal-oily.if i get pus filled pimples i keep a blob of it on the pus before i get to sleep and in the morning they re dried up to considerable extent.
it’s from a company called Stiefel.a bit costly.10gm costs 400INR.
Thank you Bargavi.. You are an angel.. Always replying in length to every query of mine..
GOD bless you..
Thank you @dennisdips
@boss both glycoA and olizza has 12% glycolic acid.i ve read a couple good reviews about glycoA but so far none on olizza.plus when i checked olizza gel’s ingredients in a website.it said it got stearic acid and cetyl alcohol-both are comedogenic ingredients.so i think if you re APST-1 to 2 you can try olizza gel.if most of the products break you out you can stay safe with glycoA.
using that and retino on alternate nights takes a bit of trial and error.cos for some it has worked out well and for some not so.Good Luck!
Im sorry I had gone AWOL for sometime. Im back now.
I have moved back to Canada and hence have been extremely busy offlate.
So you can shoot with any questions related to Isotroin.
I had completely stopped taking isotroin by march. Took a total of 60 pills before I called it a day.
The side effects got the best me. It physically wore my out. Could not take it anymore.
On the plus side I have been pimple acne zit backne free for over a month.
Not sure If it was the medication or the pollution free environment here. If you go through my logs I mention the acne only returns when I return to India.
Thanks all for you help and support.
God bless. Peace